Louisiana, 2017Tornadoes and Hail in Louisiana, May 12, 2017
May 12, 2017 · NWS LIX · 17 events in 8 counties and zones
A line of thunderstorms ahead of a cold front moving through Louisiana produced many reports of severe weather during the morning and afternoon hours of the 12th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms ahead of a cold front moving through Louisiana produced many reports of severe weather during the morning and afternoon hours of the 12th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at May 12, 3:05 AM CST, 4 hours 55 minutes earlier.
Area forecast discussion, May 12, 3:05 AM CST, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
405 AM CDT Fri May 12 2017
.SHORT TERM...
Line of sh/ts outrunning the actual cold front this morning by
about 100 miles. The cold front is still back in Texas from SE
Oklahoma to just west of San Antonio at 08z. Wind shift is moving
along the line of sh/ts but dew pt drop providing the air mass
change will be slow to move through. The slow progression will
allow for sh/ts to be observed on and off all day today.
Most of these thunderstorms should fit the peak of the bell curve
as far as averages go. While a few may be able to peak at just
the right moment to take advantage of the weak severe weather
variables to induce an isolated severe thunderstorm. Some of these
thunderstorms will be capable of producing frequent lightning,
small hail and wind gusts up to 30 mph. These attributes will
simply be heightened with any isolated severe thunderstorm. Short
duration heavy rainfall will also be one of the variables
associated with these thunderstorms today which would be capable
of causing some minor street flooding in areas of poor drainage.
The cold front should be through the area before daylight
Saturday. But strong wrap around will keep conditions cloudy with
a few areas of sprinkling rain showers from time to time through
much of the day Saturday. Conditions should improve by Sunday as
skies are expected to clear. There is a chance that some
cloudiness could move back in for late Sunday. But confidence is
low concerning this at the moment. The upp flow becomes zonal from
30N southward, while the upper polar trough drags its base along
30N as well. This would cause the cold front to slow further after
moving into the gulf and eventually stall. Another linear vort
lobe(reinforcement) would then move into the back side of the
slowly departing low. This is what would bring the cloudy
conditions. But dry air provided by the subsident high should be
strong enough to keep this from occurring.
.LONG TERM...
The remainder of the week ahead looks pretty good. A return draw
from the gulf should begin by Tuesday with moisture values
increasing through the week along with warming temps.
&&
.AVIATION...
Lower level moisture will continue to move in on southerly winds
today. VFR conditions will come to an end this morning for all
terminals. Ceilings will fall to between 1500 and 2000 at times
through 18z. -TSRA activity will affect most taf sites after 12z
today. Will keep this in 12z taf pack as TEMPO groups. Do not
expect ceilings to clear with this package either. OVC-BKN020-040
should be a common feature through 12z Saturday.
&&
.MARINE...
Surface low over central Oklahoma will continue to push east and
drag a cold front across the forecast area late tonight. Surface
winds will become more southwesterly today and rapidly rise to
15-20kt this morning. Winds could occasionally increase up to 20
knots at times later this afternoon well ahead of the front.
Caution have been posted starting this morning and running through
tonight. Once the cold front passes, winds will shift to a
northwest direction and actually ease a bit to 10-15kt and
gradually back into a rather weak regime by Sunday. High pressure
settles over the north central gulf Sunday into the start of the
new work week and gradually moves east.
&&
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: River flood warnings.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or direct
tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 61 77 58 / 80 30 20 0
BTR 82 62 78 60 / 80 20 20 0
ASD 82 65 80 63 / 80 40 20 0
MSY 80 65 80 66 / 80 30 20 0
GPT 79 66 81 65 / 80 40 20 0
PQL 81 66 81 63 / 80 50 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&Hazardous weather outlook, May 12, 4:09 AM CST, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
509 AM CDT Fri May 12 2017
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-122215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
509 AM CDT Fri May 12 2017
This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.
.DAY ONE...Today and Tonight
Thunderstorms are expected to move into the western portions of
the outlook area early Friday morning and spread eastward
throughout the day Friday. A few isolated isolated strong to
severe thunderstorms will be possible with the main threats being
damaging wind gusts and large hail.
Moderate to strong winds will result in hazardous conditions
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
No hazardous weather is anticipated Saturday through Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
In the hours before
Special weather statement, May 12, 5:32 AM CST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
632 AM CDT FRI MAY 12 2017
LAZ034-035-MSZ068-121230-
Pointe Coupee-West Feliciana-Wilkinson-
632 AM CDT FRI MAY 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEST FELICIANA...
NORTHWESTERN POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND
WILKINSON COUNTIES...
At 631 AM CDT, a strong thunderstorm was located near Simmesport,
moving northeast at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Centreville, Woodville, Fort Adams and Lettsworth.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3135 9119 3109 9106 3106 9106 3089 9178
3093 9180 3098 9180 3099 9178 3100 9177
3104 9172 3104 9165 3097 9166 3100 9164
3103 9157 3107 9156 3111 9163 3113 9163
3119 9159 3136 9121
TIME...MOT...LOC 1131Z 244DEG 29KT 3101 9174Special weather statement, May 12, 6:32 AM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
732 AM CDT FRI MAY 12 2017
LAZ036-037-MSZ068>070-121315-
St. Helena-East Feliciana-Pike-Wilkinson-Amite-
732 AM CDT FRI MAY 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. HELENA AND
EAST FELICIANA PARISHES...WESTERN PIKE...SOUTHEASTERN WILKINSON AND
AMITE COUNTIES...
At 731 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Garden City to
Centreville to Jackson. Movement was east at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Mccomb, Jackson, Clinton, Liberty, Greensburg, Magnolia, Summit,
Centreville, Gloster, Wilson, Norwood, Smithdale, Darlington,
Gillsberg, Felps, Easleyville, Crosby and Mccomb Airport.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3118 9040 3100 9052 3100 9057 3092 9057
3082 9063 3076 9126 3084 9123 3106 9109
3133 9105 3135 9102 3134 9099 3135 9098
3135 9037
TIME...MOT...LOC 1231Z 257DEG 32KT 3139 9101 3107 9106 3083 9121Special weather statement, May 12, 7:15 AM CST, 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
815 AM CDT FRI MAY 12 2017
LAZ046>048-121415-
Iberville-West Baton Rouge-East Baton Rouge-
815 AM CDT FRI MAY 12 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WEST BATON
ROUGE...IBERVILLE AND SOUTHWESTERN EAST BATON ROUGE PARISHES...
At 814 AM CDT, strong thunderstorms were clustered near Ramah, or 14
miles northeast of Catahoula, moving east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Baton Rouge, Plaquemine, Port Allen, St. Gabriel, Addis, Brusly,
White Castle, Rosedale, Grosse Tete, Ramah, Bayou Sorrel, Carville
and Gardere.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3053 9120 3018 9107 3016 9107 3014 9147
3019 9147 3020 9149 3023 9148 3024 9151
3024 9156 3026 9159 3028 9159 3029 9160
3033 9163 3036 9163
TIME...MOT...LOC 1314Z 258DEG 26KT 3031 9150
CABSpecial weather statement, May 12, 7:16 AM CST, 44 minutes before
Special Weather Statement
National Weather Service New Orleans LA
816 AM CDT FRI MAY 12 2017
LAZ036-037-048-071-MSZ069-121400-
St. Helena-Northern Tangipahoa-East Feliciana-East Baton Rouge-Amite-
816 AM CDT FRI MAY 12 2017
...A STRONG THUNDERSTORM WILL AFFECT ST. HELENA...EASTERN EAST
FELICIANA...NORTHWESTERN TANGIPAHOA...NORTHEASTERN EAST BATON ROUGE
PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHEASTERN AMITE COUNTIES...
At 816 AM CDT, a strong thunderstorm was located 8 miles southwest of
Darlington, or 9 miles southeast of Clinton, moving east at 40 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Clinton, Greensburg, Montpelier, Pride, Darlington, Gillsberg and
Easleyville.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3069 9108 3095 9098 3109 9056 3066 9054
TIME...MOT...LOC 1316Z 263DEG 33KT 3079 9087
CAB
Event by event
7 thunderstorm wind, 6 tornado, 4 hail. Local standard time, as filed.
Tornado, Iberville
- When
- May 12, 8:00 AM CST to 8:08 AM CST
- Where
- Iberville County, 0.39 mi S of White Castle to 3.01 mi ESE of Laurel Ridge
- Rating
- EF0
- Path length
- 4.62 mi
- Path width
- 80 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 30.164, -91.149
An EF-0 tornado with maximum sustained winds of 80 mph touched down in the White Castle community near Gleason Street. Large tree limbs were snapped, a small tree trunk was snapped and minor roof damage occurred. The tornado continued over open rural fields and crossed LA Hwy 1 where it caused minor tree damage evident on high resolution satellite imagery. The tornado evidently lifted after crossing into Ascension Parish as corroborated by the weakening tornado vortex signatures on KLIX radar data.
Tornado, East Baton Rouge
- When
- May 12, 8:11 AM CST to 8:15 AM CST
- Where
- East Baton Rouge County, 0.34 mi NE of Cedar Crest to 0.89 mi ENE of Cedar Crest
- Rating
- EF1
- Path length
- 0.6 mi
- Path width
- 30 yd
- Injuries
- 1 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 30.433, -91.066
A brief EF-1 tornado caused an intermittent damage path beginning near the intersection of Old Hammond Highway and Cedarcrest Avenue and ending near Sherwood Forest Drive. Several power lines were blown down, several small trees were also snapped and a tree was blown onto a house. A pickup truck was blown over at a gas station as well as another parked car which was captured on security camera video. The driver suffered minor injuries. Numerous other public videos relayed via broadcast media verified the presence of this tornado. The tornado was rated EF-1 with a maximum wind speed estimated around 90 mph. Path width approximately 30 yards wide and path length about 0.6 miles long.
Thunderstorm Wind, St. Charles
- When
- May 12, 9:26 AM CST
- Where
- St. Charles County, 0.6 mi NNW of Sarpy
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.988, -90.372
A tree was blown down on Harding Street and brought down power lines.
Thunderstorm Wind, St. Charles
- When
- May 12, 9:37 AM CST
- Where
- St. Charles County, 1.36 mi ESE of Norco
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.990, -90.400
Three power poles were blown down with lines across Louisiana Highway 627 near the main gate of Valero Refining.
Tornado, St. Charles
- When
- May 12, 9:37 AM CST to 9:45 AM CST
- Where
- St. Charles County, 0.5 mi SSW of Good Hope to 2.74 mi NNE of Ama
- Rating
- EF0
- Path length
- 6.21 mi
- Path width
- 40 yd
- Continued into
- Jefferson, La (LIX)
- Reported by
- NWS Storm Survey
- Coordinates
- 29.993, -90.384
A combination of local storm reports and high resolution satellite imagery helped to identify the track of an EF-0 tornado that occurred between Norco and Kenner, LA. This tornado developed near Airline Highway, just east of several refineries. A report of trees and power lines being downed on East Harding St further backed this satellite analysis. Sporadic patches of tree damage were evident on satellite imagery which continued eastward crossing Airline Hwy and into open marsh areas of St. Charles Parish. The most notable swath of tree damage occurred north of the I-310 and Airline Hwy interchange. The tornado then crossed I-310 causing minor vegetation damage near Decatur St. The tornado crossed briefly into Jefferson Parish where it uprooted a single tree and displaced an outdoor shed before lifting.
Thunderstorm Wind, St. Charles
- When
- May 12, 9:38 AM CST
- Where
- St. Charles County, 0.56 mi NNW of Sarpy
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 29.987, -90.374
Trees and power lines were blown down on East Harding Street.
Tornado, Jefferson
- When
- May 12, 9:45 AM CST to 9:48 AM CST
- Where
- Jefferson County, 1.16 mi SSW of Moisant Arpt to 1.15 mi S of Moisant Arpt
- Rating
- EF0
- Path length
- 0.56 mi
- Path width
- 40 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 29.986, -90.280
A combination of local storm reports and high resolution satellite imagery helped to identify the track of an EF-0 tornado that occurred between Norco and Kenner, LA. This tornado developed near Airline Highway, just east of several refineries. A report of trees and power lines being downed on East Harding St further backed this satellite analysis. Sporadic patches of tree damage were evident on satellite imagery which continued eastward crossing Airline Hwy and into open marsh areas of St. Charles Parish. The most notable swath of tree damage occurred north of the I-310 and Airline Hwy interchange. The tornado then crossed I-310 causing minor vegetation damage near Decatur St. The tornado crossed briefly into Jefferson Parish where it uprooted a single tree and displaced an outdoor shed before lifting.
Thunderstorm Wind, Jefferson
- When
- May 12, 9:49 AM CST
- Where
- Jefferson County, 0.7 mi SE of Moisant Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 29.993, -90.262
An awning and outdoor shed was blown over on the grounds of the airport. Several automobiles in a nearby lot were damaged. A few downed tree limbs were also reported in the area. Event time was based on radar. The nearby automated weather instrument (KMSY - ASOS) at the airport also recorded a 43 knot wind gust about that time.
Tornado, Jefferson
- When
- May 12, 10:14 AM CST to 10:15 AM CST
- Where
- Jefferson County, 1.14 mi WNW of Estelle to 0.91 mi WNW of Estelle
- Rating
- EF0
- Path length
- 0.22 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 29.855, -90.118
Minor property damage was reported with two carports ripped off homes on Mt. Revarb Drive. Rear car windows were also blown out, with tree and power line damage as well. Tornado was rated EF0 with maximum winds of 65 to 70 mph, and a path width of 20-30 yards.
Thunderstorm Wind, St. Bernard
- When
- May 12, 10:36 AM CST
- Where
- St. Bernard County, 1.38 mi N of Alluvial City
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 29.850, -89.700
Minor structural damage was reported with some damage to power poles and power lines in the Shell Beach area . A few small trees were also snapped or uprooted.
Hail, East Baton Rouge
- When
- May 12, 2:10 PM CST
- Where
- East Baton Rouge County, 0.91 mi SE of White Hills
- Measured
- 1.5 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.590, -91.160
Hail ranging from quarter to ping pong ball size occurred in Baker.
Thunderstorm Wind, Livingston
- When
- May 12, 2:15 PM CST
- Where
- Livingston County, 3.6 mi N of Livingston to 0.87 mi NNE of Denham Spgs
- Measured
- 87 kt (100 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 30.552, -90.758
A large area of powerful straight line winds was reported near Walker. More than 50 large hard and soft wood trees were uprooted or snapped. Utility lines were blown down and there was light to moderate roof damage. Trees were blown down onto cars and parts of houses. There was about a 12 mile damage swath, bounded north/south by US Highway 190 and Louisiana Highway 1024. and bounded east west by Louisiana Highways 16 and 63. Damage in the vicinity of Courtney and Varnado Roads was indicative of winds up to 100 mph.
Hail, Livingston
- When
- May 12, 2:33 PM CST
- Where
- Livingston County, Livingston
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.500, -90.750
A trained spotter reported quarter size hail and also 45 to 55 mph wind gusts.
Hail, Tangipahoa
- When
- May 12, 2:50 PM CST
- Where
- Tangipahoa County, 1.38 mi ENE of Baptist
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.510, -90.510
Quarter size hail was reported between Albany and Hammond.
Thunderstorm Wind, Tangipahoa
- When
- May 12, 3:02 PM CST
- Where
- Tangipahoa County, 0.91 mi NE of Hammond
- Measured
- 55 kt (63 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.510, -90.460
A tree fell on a car in Hammond with one minor injury reported.
Hail, Iberville
- When
- May 12, 3:30 PM CST
- Where
- Iberville County, 1.38 mi ESE of Iberville
- Measured
- 1 in hail
- Reported by
- 911 Call Center
- Coordinates
- 30.270, -91.100
Quarter size hail was reported just outside the city limits of St. Gabriel.
Tornado, St. Tammany
- When
- May 12, 3:35 PM CST to 3:37 PM CST
- Where
- St. Tammany County, 3.87 mi SSW of Goodbee to 4.38 mi SSW of Goodbee
- Rating
- EF0
- Path length
- 0.54 mi
- Path width
- 20 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 30.447, -90.221
A weak tornado produced tree damage was reported in the vicinity of Rainford Oaks Boulevard. Large limbs were blown down and several trees were snapped midway up. A large tree fell through a home. The tornado was rated EF0 with an estimated maximum wind speed of 75 mph. Path width was about 20 yards wide with a path length approximately 0.50 miles long. Event time was estimated by radar.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Mississippi, May 12, 2017$130,000 · 1 in hail · 4 events
- Damaging Winds in Alabama, May 12, 2017$49,000 · 61 kt wind · 4 events
- Tornado in Louisiana, May 12, 2017$15,000 · EF1 · 1 event
- Flooding in West Virginia, May 12, 2017$43,000 · 3 events
- Tornado and Hail in Tennessee, May 12, 2017EF0 · 9 events
- Damaging Winds in Florida, May 12, 2017$5,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in Montana, May 12, 20171 in hail · 8 events
- High Wind in Idaho, May 12, 2017$100 · 56 kt wind · 5 events
- Hail and Damaging Wind in South Carolina, May 12, 201750 kt wind · 2 events
- Heavy Rain in Hawaii, May 12, 20171 event
- Damaging Wind in Mississippi, May 12, 2017$5,000 · 52 kt wind · 1 event
- Damaging Wind in Alabama, May 12, 2017$2,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 699474, 699473, 699479, 699485, 1296684, 699492, 1296685, 699495, 699475, 699494, 699466, 699497, 699467, 699468, 699500, 699469, 699477.